Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/23025
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Model selection by normalized maximum likelihood
Author: Myung, J.
Navarro, D.
Pitt, M.
Citation: Journal of Mathematical Psychology, 2006; 50(2):167-179
Publisher: Academic Press
Issue Date: 2006
ISSN: 0022-2496
1096-0880
Statement of
Responsibility: 
Jay I. Myung, Daniel J. Navarro, and Mark A. Pitt
Abstract: Abstract not available
Keywords: minimum description length; model complexity; inductive inference; cognitive modeling
Rights: Copyright © 2005 Elsevier Inc. All rights reserved.
RMID: 0020060450
DOI: 10.1016/j.jmp.2005.06.008
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622887/description#description
Appears in Collections:Psychology publications

Files in This Item:
File Description SizeFormat 
hdl_23025.pdfAccepted version307.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.